Now showing items 1-4 of 4

    • More on Fuzzy Metric Type Spaces 

      Öner, Tarkan (Amer Inst Physics, 2017)
      In this paper, we investigate the further properties of fuzzy metric type spaces introduced by Saadati [1]. We prove that a M-convergent sequence in a fuzzy metric type space has a unique limit. Later we show that for a ...
    • On C-m-Supermagicness of Book-Snake Graphs 

      Öner, Tarkan; Erol, Ebru (UNIV PUNJAB, DEPT MATHEMATICS, 2021)
      Graph labelling or valuation is a function that maps graph elements (vertices or edges) to numbers, usually positive integers [7]. In this work, we analyze the supermagicness of book-snake graphs. At first, we show that ...
    • Rarely convergent sequences in topological spaces 

      Öner, Tarkan (Academic Publication Council, 2020)
      In this work, by using rare sets, we introduce a new type of convergence in topological spaces, called rare convergence, which is weaker than ordinary convergence. After presenting some examples, we investigate the ...
    • Some topological properties of fuzzy cone metric spaces 

      Öner, Tarkan (Int Scientific Research Publications, 2016)
      We prove Baire's theorem for fuzzy cone metric spaces in the sense of Oner et al. [T. Oner, M. B. Kandemir, B. Tanay, J. Nonlinear Sci. Appl., 8 (2015), 610-616]. A necessary and sufficient condition for a fuzzy cone metric ...